Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a new definition of derivative


Author: K. M. Garg
Journal: Bull. Amer. Math. Soc. 82 (1976), 768-770
MSC (1970): Primary 26A06, 26A24, 26A27; Secondary 54C50, 54C60
DOI: https://doi.org/10.1090/S0002-9904-1976-14157-2
MathSciNet review: 0409734
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. M. Garg, An analogue of Denjoy's theorem, Ganita 12 (1961), 9-14. MR 26 #2556. MR 145019

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A06, 26A24, 26A27, 54C50, 54C60

Retrieve articles in all journals with MSC (1970): 26A06, 26A24, 26A27, 54C50, 54C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14157-2

American Mathematical Society